# SDR ASMF200509008

- Difficulty date: September 17, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 43,939 hours, 31,812 cycles
- Engine: Pwa JT8D219
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pressure Switch
- Part number: 42D110
- Part serial: 3050
- Condition: Inoperative
- Location: Lt Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LT ENGINE OIL PRESSURE WAS 38 PSI NEAR YELLOW RANGE. THE PARAMETERS IN FLIGHT CABIN WAS CHECKED AND OIL PRESSURE ADJUST WAS PERFORMED IAW MM 79-20-03. AFTER, TO ACCELERATE THE ENGINE, THE ENGINE PRESSURE WAS INCREASED TO 90 PSI. AIRCRAFT WAS SENT TO THE HANGAR, THE LT ENGINE OIL PRESSURE WAS ADJUSTED AND THE LOW PRESSURE SWITCH WAS REPLACED IAW 79-20-03, THE ENGINE RUNNING WAS PERFORMED IAW MM 71-00-00, TESTED CORRECT.
